SIGNED DOMINATION NUMBER OF COMPLETE DIRECTED GRID GRAPH

Full Article - PDF

Published: 2017-05-20

Page: 67-75


RAMY SHAHEEN *

Department of Mathematics, Faculty of Science, Tishreen University, Lattakia, Syria.

XIUJUN ZHANG

School of Information Science and Engineering, Chengdu University, Chengdu, 610106, China.

*Author to whom correspondence should be addressed.


Abstract

2017_AJOMCOR_52873.png

Keywords: Directed graph, directed path, Cartesian product, signed dominating function, signed domination number


How to Cite

SHAHEEN, R., & ZHANG, X. (2017). SIGNED DOMINATION NUMBER OF COMPLETE DIRECTED GRID GRAPH. Asian Journal of Mathematics and Computer Research, 18(2), 67–75. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/1026

Downloads

Download data is not yet available.